Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

seriousadvice

Member
  • Total Reviews

    0
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

0 Neutral

About seriousadvice

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    South West UK
  1. Hi, i think you should stop taking Accutane, read this posted by the PM of this site i have sent it to you incase you havnt seen it yet........... Link to Roche's news: http://www.rocheusa.com/newsroom/current/2...2009062601.html Copy/paste of Roche' news release: June 29, 2009 -- Nutley, N.J. Roche Discontinues and Plans to Delist Accutane in the U.S. Hoffmann-La Roche Inc. has notified the U.S. Food and Drug Administration (FDA) of its intent to immediately discontinue the manuf
  2. seriousadvice

    Roccutaine being banned in US

    Why do you say that? whats wrong with wikipedia, it just states the history and known facts about things, i dont think its invented in any way, what makes you think its not accurate? Anybody can alter pages of Wikipedia. There's no real moderation and the pages aren't always put together by experts. You take a gamble with Wikipedia, though there's some studies to suggest it isn't any different (accuracy-wise) than a regular encyclopedia. Oh thats a bit worrying, do you know of any al
  3. seriousadvice

    Roccutaine being banned in US

    Why do you say that? whats wrong with wikipedia, it just states the history and known facts about things, i dont think its invented in any way, what makes you think its not accurate?
  4. seriousadvice

    Roccutaine being banned in US

    Why not? Sorry i meant to reply to the post above, thats an interesting thought though, who knows!
  5. seriousadvice

    Roccutaine being banned in US

    Why not?
  6. seriousadvice

    ROCCUTAINE WARNING

    QUOTE (biggs881 @ May 12 2011, 05:22 PM) Ro/Accutane (made by Roche) is not -banned- in the US. Roche voluntarily took it off the market in 2009 because their market share was insufficient to maintain profits after the generics were introduced in 2002. http://www.acne.org/messageboard/Roche-Dis...ns-t243512.html Thankyou, for that its a very interesting link! sara
  7. seriousadvice

    ROCCUTAINE WARNING

    Who? The original poster never said they were on accutane or had any of the diseases they listed. Their post looks like spam geared toward directing traffic toward their site and improving their search rankings. Although the sentences they identify as links aren't actually links. Hi, i have had acne all my life, now 39y, i have just found out i have PCOS, but i do not Crohns, however i do suffer from boated stomach pretty often, one of the symptoms of sensitivity in the stomach
  8. seriousadvice

    Other symptoms?

    I think you should get your Vitamin D levels checked. Also, google "Vitamin D3 for acne". I think it may help you with your symptoms. Hi you need to look at Crohns Desease on wikipedia, you might have it. Vit D is important to everyone and we all need 20min of daylight exposure each day to get are normal dose, but it has nothing to do with what your symptoms are above.
  9. seriousadvice

    Other symptoms?

    I dont know anything about you but you could have glucose intolerance, or PCOS! Either that and/or you dont eat a healthy diet, mostly carbs like bread, cake, and sweet things. if you have low energy levels you need to go to the doctor and find out if your blood glucose is normal, also do you have any of the signs of PCOS? look it up on Wikipedia. sugar which changes to glucose in your blood effects hormone levels raises testosterone which causes acne. Hope this leads you in a better
  10. seriousadvice

    Other symptoms?

    this is a nice little vote, but what about everything else like their ages, how long they have had acne, their diet etc....? sara
  11. seriousadvice

    Other symptoms?

    Hi, WE NEED A BIG SURVEY ON THIS SITE! THERE ARE THOUSANDS OF US THAT CAN PARTICIPATE! EMAIL SITE NOW AND ASK FOR A SURVEY!!! Together we can work out the questions, i have questions on diet, and pills taken. we are bound to get some interesting patterns and maybe the answers! This is a message for women who have any of these symptoms.... My question is has Roccutaine/Accutaine caused these other health problems? Or is our diet the issue and this has caused acne. *Regular Bloating, Upset sto
  12. Hi, Look there is lots more to YOU than just your spots/acne which i know is awful to put up with day in and day out. Many of the thousands of people on this site share in your desperation and sadness because they also have it. You are not the only one you probably just feel like it because people around you seem to be having fun and are lucky to have good skin. You do have a problem however that you need to look into and deal with, and it is your Hormone balances and levels that are causing it
  13. Hi, Type Isotretinoin into Wikipedia and it will tell you the basic facts about the Roccutaine story, Roche said it was because of market share which is just one aspect of the reason. The other side is of more relevance and importance. The point i am trying to make is that Roccutaine was found to be unsafe in certain cases, legal action was taken in large numbers which caused bad publicity for Roche so when the market share was reduced they sold it and it now comes under other names. Should it
  14. seriousadvice

    ROCCUTAINE WARNING

    Hi, this is a message for women who may possibly have been poisoned by Roccutaine, and now have any of these symptoms.... *Regular Bloating, Upset stomach, Stomach pains..... Possible Crohns *Weight gain, excess hair growth on chin, stomach or elsewhere or hair thinning on head, long term irregular periods, mood swings, depression, long term acne...... Possibly PCOS, (1 in 4 women have this, you will only find out if you have your ovaries scanned). If you have the symptoms above then your acn
  15. seriousadvice

    ROCCUTAINE WARNING

    Hi, this is a message for women who may possibly have been poisoned by Roccutaine, and now have any of these symptoms.... *Regular Bloating, Upset stomach, Stomach pains..... Possible Crohns *Weight gain, excess hair growth on chin, stomach or elsewhere or hair thinning on head, long term irregular periods, mood swings, depression, long term acne...... Possibly PCOS, (1 in 4 women have this, you will only find out if you have your ovaries scanned). If you have the symptoms above then your acn
×